Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

166 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effects of consuming Livolin Forte in the short & long term ?

I am 53 yrs male non-alcoholic. Height 164 cm & weight 84 kg. Total cholestrol 5.1 mmol/l with zocor medication. Recently my blood chemistry (liver function test) revealed that my SGOT/AST & SGPT/ALT readings of 132v & 232v respectively. My doctor explained that I am having fatty liver . He then prescibed me to take Livolin Forte capsules twice (morning & at night) daily. Can doctor explain to me more about the readings of my liver function test (SGOT/AST & SGPT/ALT) whether very alarming or not ? What are the side effects of consuming Livolin Forte in the short & long term? Thank you. Hamzah Nassir.
Mon, 16 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Lab Tests
Medical Topics ,   ,  
General & Family Physician 's  Response
Hi Welcome to HealthCareMagic Forum

The normal level of SGOT - 35to70 and SGPT - 15 to 40 range..
your liver enzymes is moderately elevated.. since the liver enzymes are high if you are Alcoholic then you must stop immediately, because it will lead to further damage.. the tablets given to you contains of liver protective agents and vitamins.. there wont be side effects...
I find this answer helpful

 4 users find this helpful

General & Family Physician Dr. Mohammed Tauseef's  Response
Hi Hamzah, Welcome to HealthcareMagic Forum.
Your BMI is very high that is 31.7, which means you are overweight. Fatty liver per se does not cause serious healthy issue, it suggests fat deposition over liver which causes hepatitis that is liver inflammation. This may have caused elevation in your Liver enzymes. Don't get alarmed, You will have to just exercise regularly like cardio, crunches, push up, brisk walks for an hour daily. Avoid high calorie foods like junk and others, eat healthy nutritious balanced diet which should include fresh fruits and green leafy vegetables. Do not worry about the side effects of Livolin Forte, it is prescribed as it acts as a dietary supplement to support the vital functions of the liver, as it maintains the structural and functional integrity of the cell membrane, that is hepatocytes. At higher dosage, it may cause a reduced appetite, nausea, abdominal bloating, gastrointestinal pain and diarrhea. You should be taking it as directed by your Doctor and go for regular follow up.

Wish you Good Health, Take Care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I m 29 years old, male and non-alcoholic but i m a very heavy smoker..Height 172 cm and weight 75 kg..I m started Livolin Forte last week..What are the side effect if i m taking the Livolin Forte in the short and long term at the same time i m a heavy smoker?thank you...

doctor1 MD

I am 53 yrs male non-alcoholic. recently my blood chemistry (liver function test) revealed that my SGOT/AST & SGPT/ALT readings of 132v & 232v respectively. My doctor explained that I am having fatty liver . He then prescibed me to take Livolin Forte capsules twice (morning & at night) daily. Can doctor explain to me more about the readings of my liver function test (SGOT/AST & SGPT/ALT) whether very alarming or not? What are the side effects of consuming Livolin Forte in the short & long term? Thank you. Hamzah Nassir.

doctor1 MD

11yr old son had optic neuritis 10 months ago, (ADEM 9 yrs ago)he has recovered well but has frequent but not debilitating headaches. He was just prescribed elavil for headache pain. I am concerned about side effects -short & long term. , also concerned about MS?

Recent questions on  Liver

doctor1 MD

my husband was diagnosed with hemochromotosis in June 2013, after 8 hospital stays and numerous test he now has liver failure, diabetes and stage D heart failure. His EF rate was betweeen 5-10% now at 20% according to latest Echo, but he can barely walk or talk without being winded. He is on the liver and transplant list as a 1B waiting at home on dobutomine, how long can one stay on the drug without damage to organs? The dr wants to do a right heart cath to measure pressures now sure why...thanks

doctor1 MD

good morning, I am 54 and have crohns disease, just 2 days ago my brother who is 39 has also been diagnosed with crohns disease, my other brother who is 51, had a operation on his liver to remove/drain away an abcess, he was in hospital for a week and told to stay off work for 3 months, is this a sign of crohns disease

doctor1 MD

Dr. sandeep lakhtakia in hyderbad
sir, i have liver desease since last two and half years, i am taking medicine1. alcolive bd 2. ursocol 300 bd 3. amlicure bd also mild diffuse fatty liver due alcohal, i came from channai last knight thru bus and having rear pain just right to 3rd to 4th rib in the back, i have a dought is there any further detoriation in my liver, though the blood result is ok except total billirium is 1.6 mg/dl also i want to visit u pl. tell me the time when i should meet u.
Dr. S pal has advise me.
ss verma, begumpet airport

doctor1 MD

I have been having symptoms that no one can diagnose for about two years. Assuming no rare disease, and no microbes or parisites, i believe 99.99 of all of my symptoms are related to my vagus nerve and digestive system as a whole!Now with that being said about on oct 14th i went out for some beers to watch a football game. I hardly ever drink though!!!!That night and next day i had all over body itching and have had it ever since!!About two days earlier my throat was hurting and i remember two days before that my teacher told me she was sick!!I have had the sore throat ever since then(about seven weeks), then out of nowhere on about NOV 8th my joints and muscles and bones have become very tender and ache, in particular my hands and wrists and knees and hips.!!!I have a high GGT liver enzyme with all other liver numbers normal, Low vitamin D in the past and now i found out that my Autonuclear test was positive when i asked to be tested for lupus!!!They did other autoimmune tests and they were normal!!!Never had any throat cultures done!!My doctor thinks that my throat hurts because of heartburn at night!!I am very concerned about the joint pain and the sore throat and NON stop itching that is NOW waking me up at night as of last night!!PLEASE HELP as the Veterans ADMIN sucks!!!!!

doctor1 MD

I HAVE TINGLING PAIN IN MY RIGHT SIDE BELOW THE RIB CAGE . BUT ONLY WHEN I SIT IT GOING COMPLETELY AWAY WHEN I LAY DOWN?

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which, objectively, include very low hematocrit of 32.9% and other low red blood cell counts. Primary Care...

doctor1 MD

Hi Doctor, I am xxxxxxx XXXXXXX from XXXXXXX Age 38 years. Last month i have got my LFT done where SGPT was 132 and SGOT was 82 because i consume liquor on a regular basis thats why got those test done; but all of sudden i realized that last week...